Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 247028, 10 pages
http://dx.doi.org/10.1155/2013/247028
Research Article

New Representations of the Group Inverse of Block Matrices

College of Science, Guangxi University for Nationalities, Nanning 530006, China

Received 13 March 2013; Accepted 25 June 2013

Academic Editor: Mehmet Sezer

Copyright © 2013 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. J. Hall, “Generalized inverses of a bordered matrix of operators,” SIAM Journal on Applied Mathematics, vol. 29, pp. 152–163, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. J. Hall, “The Moore-Penrose inverse of particular bordered matrices,” Australian Mathematical Society Journal A, vol. 27, no. 4, pp. 467–478, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. J. Hall and R. E. Hartwig, “Further results on generalized inverses of partitioned matrices,” SIAM Journal on Applied Mathematics, vol. 30, no. 4, pp. 617–624, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. K. Mitra, “Properties of the fundamental bordered matrix used in linear estimation,” in Statistics and Probability, Essays in Honor of C.R. Rao, G. Kallianpur, Ed., pp. 504–509, North Holland, New York, NY, USA, 1982. View at Google Scholar
  5. J. K. Baksalary and G. P. H. Styan, “Generalized inverses of partitioned matrices in Banachiewicz-Schur form,” Linear Algebra and its Applications, vol. 354, pp. 41–47, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Burns, D. Carlson, E. Haynsworth, and T. Markham, “Generalized inverse formulas using the Schur complement,” SIAM Journal on Applied Mathematics, vol. 26, pp. 254–259, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. S. Cvetković-Ilić, “A note on the representation for the Drazin inverse of 2×2 block matrices,” Linear Algebra and its Applications, vol. 429, no. 1, pp. 242–248, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Marsaglia and G. P. H. Styan, “Rank conditions for generalized inverses of partitioned matrices,” Sankhyā A, vol. 36, no. 4, pp. 437–442, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Benítez and N. Thome, “The generalized Schur complement in group inverses and (k+1)-potent matrices,” Linear and Multilinear Algebra, vol. 54, no. 6, pp. 405–413, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. S. Cvetković-Ilić, J. Chen, and Z. Xu, “Explicit representations of the Drazin inverse of block matrix and modified matrix,” Linear and Multilinear Algebra, vol. 57, no. 4, pp. 355–364, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. M. Miao, “General expressions for the Moore-Penrose inverse of a 2×2 block matrix,” Linear Algebra and its Applications, vol. 151, pp. 1–15, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Chen, Z. Xu, and Y. Wei, “Representations for the Drazin inverse of the sum P+Q+R+S and its applications,” Linear Algebra and its Applications, vol. 430, no. 1, pp. 438–454, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. L. Campbell, C. D. Meyer, Jr., and N. J. Rose, “Applications of the Drazin inverse to linear systems of differential equations with singular constant coefficients,” SIAM Journal on Applied Mathematics, vol. 31, no. 3, pp. 411–425, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Hartwig, X. Li, and Y. Wei, “Representations for the Drazin inverse of a 2×2 block matrix,” SIAM Journal on Matrix Analysis and Applications, vol. 27, no. 3, pp. 757–771, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. da Silva Soares and G. Latouche, “The group inverse of finite homogeneous QBD processes,” Stochastic Models, vol. 18, no. 1, pp. 159–171, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Wei and H. Diao, “On group inverse of singular Toeplitz matrices,” Linear Algebra and its Applications, vol. 399, pp. 109–123, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Wei, “On the perturbation of the group inverse and oblique projection,” Applied Mathematics and Computation, vol. 98, no. 1, pp. 29–42, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Benítez, X. Liu, and T. Zhu, “Additive results for the group inverse in an algebra with applications to block operators,” Linear and Multilinear Algebra, vol. 59, no. 3, pp. 279–289, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Bu, M. Li, K. Zhang, and L. Zheng, “Group inverse for the block matrices with an invertible subblock,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 132–139, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Bu, K. Zhang, and J. Zhao, “Some results on the group inverse of the block matrix with a sub-block of linear combination or product combination of matrices over skew fields,” Linear and Multilinear Algebra, vol. 58, no. 7-8, pp. 957–966, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Bu, J. Zhao, and K. Zhang, “Some results on group inverses of block matrices over skew fields,” Electronic Journal of Linear Algebra, vol. 18, pp. 117–125, 2009. View at Google Scholar · View at MathSciNet
  22. C. Bu, J. Zhao, and J. Zheng, “Group inverse for a class 2×2 block matrices over skew fields,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 45–49, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. G. Cao, “Some results of group inverses for partitioned matrices over skew fields,” Journal of Natural Science of Heilongjiang University, vol. 18, no. 3, pp. 5–7, 2001 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Chen and R. E. Hartwig, “The group inverse of a triangular matrix,” Linear Algebra and its Applications, vol. 237/238, pp. 97–108, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. Cao and J. Li, “Group inverses for matrices over a Bezout domain,” Electronic Journal of Linear Algebra, vol. 18, pp. 600–612, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Cao and J. Li, “A note on the group inverse of some 2×2 block matrices over skew fields,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10271–10277, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. Cao and X. Tang, “Representations of the group inverse of some 2×2 block matrices,” International Mathematical Forum, vol. 31, pp. 1511–1517, 2006. View at Google Scholar
  28. M. Catral, D. D. Olesky, and P. van den Driessche, “Graphical description of group inverses of certain bipartite matrices,” Linear Algebra and its Applications, vol. 432, no. 1, pp. 36–52, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. P. Patrício and R. E. Hartwig, “The (2,2,0) group inverse problem,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 516–520, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. Zhou, C. Bu, and Y. Wei, “Group inverse for block matrices and some related sign analysis,” Linear and Multilinear Algebra, vol. 60, no. 6, pp. 669–681, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Z. Yan, “New representations of the Moore-Penrose inverse of 2×2 block matrices,” Linear Algebra and its Applications, 2013. View at Publisher · View at Google Scholar